# SDR AALA202406289490

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 72,147 hours, 33,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 2317
- Condition: Low Pressure
- Location: Pax Door
- Part time: 72,147 hours, 33,929 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LOW PRESSURE SPRING PERCUSSION MECHANISM ON DOOR DAMPER OPERATION CYLINDER PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA(1EA).  REPLACED DOOR DAMPER OPERATION CYLINDER PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA.
